# SDR CA140929002

- Difficulty date: September 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 41,074 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50068565
- Condition: Departed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, ON WALKAROUND CREW NOTICED LT O/B MAIN WHEEL MISSING. TAKEOFF AND LANDING WAS NORMAL.  MAINTENANCE RECOVERED THE WHEEL AT THE TAKEOFF LOCATION. THE LOCKING BOLTS AND THE BEARING WERE FOUND BROKEN.
